# SDR AALA20020170

- Difficulty date: February 24, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT SEAT TRACK LIGHTING SYSTEM ROW 6 THROUGH 16 INOPERATIVE.  RECONNECTED EMERGENCY EXIT SEAT TRACK LIGHTING CONNECTOR AT ROW 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
